Oscillation conditions in scalar linear delay differential equations

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Sufficient conditions are obtained for all solutions of a general scalar linear functional differential equation to be oscillatory. Our main theorem concerns some particular cases of a conjecture of Hunt and Yorke.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume34
Issue number1
DOIs
Publication statusPublished - Aug 1986

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this